So I started this in 2008, have taken various doses and some ssri's instead.
I've been steady on venlafexine for about a year.
All of a sudden at 150xr I can't hold my eyes open. Tried taking it late afternoon/evening and it messes with my sleep. I mean this sleep is overpowering and I can't stop it.
I feel like my whole system is off and don't know what to do.
Anyone else on Vraylar? What are your thoughts and experiences?
I am currently on Vraylar. This is my second time taking it. Two years ago, I was on it for three months. In three months time, it caused me to gain 30 lbs. I was never able to lose the weight because I switched right back to Abilify which gives me increased appetite and urges to binge eat.
I have tried almost every medication available and my psychiatrist says that I am out of options. All of the medications have intolerable side effects.
Aside from the weight gain, Vraylar is the best medication I have tried.
I decided to give Vraylar another try while working the weight watchers program (which I have had nothing but success with in the past.) I have been on weight watchers for the past three weeks. I have only been on Vraylar for one week and I have already gained 1.8 lbs, WHILE working the weight watchers program.
My psychiatrist told me that diet alone will not help, and that I have to engage in regular intensive exercise.
I am willing to give it a try. However, I don't know that the type of diet I will have to eat is realistic or maintainable. I literally can't eat anything good ever again. I have to stick to Chicken, Fish, Vegetables, Brown Rice, Fruit, and that's it. No sauces, no extras. I would be afraid to see what would happen if I even ate a sweet potato. That could mean another pants size by tomorrow!
There are other side effects of Vraylar as well. I am clenching my teeth really hard, and I have to urinate constantly. There is also a significant risk for diabetes on Vraylar which scares me.
I am also concerned about all of the weight that I have to lose, which I have been trying to lose for years. If Vraylar causes such bad weight gain, who's to say that I will even be capable of LOSING weight while on the drug?
I am very interested in anything that you have to share about Vraylar, good or bad, so let me know down below. Also, I am open to recommendations for other medications which don't have all of these crazy side effects!
I have been a long time user of depakote, over 15 years and while it has done a fantastic job of helping to stabilize my moods, with the addition of geodon, I am unhappy with the major hair loss it has caused. My pdoc has recommended either lithium or vraylar as a substitute. Has anyone switched to either of these two meds from depakote? What are your experiences? Side effects? I am anxious to stop the hair loss but am afraid to give up the stability I have. Another concern is weight gain. I have recently lost 75 pounds of seroquel weight and am in no hurry to gain it back.
I have bipolar disorder with psychotic episodes that is currently well controlled. Any suggestions?
Sorry I read through a lot of posts in the middle of last night, but am too restless to read through them again. BUT! I did see some posts related to my concern regarding restlessness as a side effect for Vraylar. I have been taking Vraylar , 1.5fl - 1 wk and 3 fl- 5 days, and am extremely restless. Would someone please let me know whether this will go away on its own, or is it permanent? I just got off lithium which I took for many, many years...